I was just prescribed wellbutrin SR 150 twice a day and I already have trouble gaining weight. My question is, will it definitely cause me to lose weight that I can't afford? Has anyone taken it and NOT lost any weight. Any feedback would be greatly appreciated. Thank you
I have been on Wellbutrin SR for approx. 1yr. 200 in am 100 afternoon. I also take Adderall and Pristiq. No weight loss. I'm on the other end . Ive gained 22lbs in a yr on this.
I'd say No, you won't definitely lose weight. Wellbutrin is speedy for some people but not so to others. Even if it has speedy effect on you it won't stop you from eating. If you wanted to lose weight Wellbutrin can make it easier to stay on a diet, sometimes. But since you don't want to lose weight just make sure you eat as you normally would. It's not like Adderall that can stop you from swallowing food. I assume you're taking it for depression. With me, the way it worked to help my depression was it gave me extra energy and made me more outgoing. I became more active and I did eat less but for me that was good. If you find you're more energetic and active just be sure to eat your normal meals and you won't lose weight.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Nov 2014 • 2 answers
Updated 24 Mar 2012 • 1 answer
Updated 17 Jun 2015 • 1 answer
Updated 14 May 2018 • 1 answer
Updated 8 Oct 2018 • 1 answer